# SDR MASA2021110500291

- Difficulty date: November 6, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 13,800 hours, 10,566 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRINTER HOT WITH BURNING SMELL.  MX INSPECTED, FOUND NO DEFECTS, OPS NORMAL
